| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had shot insulin during priming process.Customer¿s blood glucose level was unknown.Customer also reported that the reservoir case was chipped and had scratches on screen.Customer declined helpline transfer.The device will not be returned for analysis.